Acalculous Cholecystitis and Fever Related to Total Parenteral Nutrition

@article{Tucker1984AcalculousCA,
  title={Acalculous Cholecystitis and Fever Related to Total Parenteral Nutrition},
  author={R. Tucker and H. L. Jenkins},
  journal={Annals of Pharmacotherapy},
  year={1984},
  volume={18},
  pages={897 - 899}
}
  • R. Tucker, H. L. Jenkins
  • Published 1984
  • Medicine
  • Annals of Pharmacotherapy
  • Over the past several years, clinicians have become aware of the importance of maintaining a positive nitrogen balance in hospitalized patients. This has led to the widespread use of total parenteral nutrition (TPN). However, with increased experience with this form of nutrition, numerous potential complications have been uncovered. One of the complications demonstrated with increased frequency is that of abnormal liver function, manifested by elevated serum liver enzymes. This report describes… CONTINUE READING

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 10 REFERENCES